Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  A strongly nonlinear elliptic equation having natural growth terms and L 1 data
 
 
Title: A strongly nonlinear elliptic equation having natural growth terms and L 1 data
Author: Benkirane, A.
Elmahi, A.
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 39 (2000) nr. 4 pages 9 p.
Year: 2000
Contents:
Publisher: Elsevier Science Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands